# SDR FDEA201111295073

- Difficulty date: November 29, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 688
- Aircraft time: 50,508 hours, 17,704 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 221008167
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 485AL, TOP ATTACH ANGLE ON LT SIDE, 8TH HOLE FWD HAS A CRACK APPROX 3" LONG, JUST BELOW IT.  R & R LT LONGERON ANGLE ON PANEL 485AL IAW SRM 54-55-51, FIG 205 AND SRM 51-40-21.
